RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2012, Issue 1(39), Pages 69–70 (Mi iimi31)  

Simple group pursuit in a class of impulse strategies

E. V. Kotlyachkova

Udmurt State University, Izhevsk

Abstract: The sufficient conditions for solvability of simple group pursuit problem in a class of impulse strategies are obtained.

Keywords: differential game, group pursuit, impulse strategy.

Full text: PDF file (85 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977
MSC: 49N70, 49N75
Received: 10.02.2012

Citation: E. V. Kotlyachkova, “Simple group pursuit in a class of impulse strategies”, Izv. IMI UdGU, 2012, no. 1(39), 69–70

Citation in format AMSBIB
\Bibitem{Kot12}
\by E.~V.~Kotlyachkova
\paper Simple group pursuit in a class of impulse strategies
\jour Izv. IMI UdGU
\yr 2012
\issue 1(39)
\pages 69--70
\mathnet{http://mi.mathnet.ru/iimi31}


Linking options:
  • http://mi.mathnet.ru/eng/iimi31
  • http://mi.mathnet.ru/eng/iimi/y2012/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:84
    Full text:47
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019